# SDR AALA201508049003

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 44,303 hours, 25,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2066
- Condition: Inoperative
- Location: Cabin
- Part time: 37,205 hours, 25,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS OUT.  R & R CABIN EMER POWER SUPPLY & BATTERY.  OPERATIONS CHECKED GOOD.
